Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1964, Volume 71, Pages 21–25 (Mi tm1594)  

On the determination of optimal controls

V. I. Arkin, V. A. Kolemaev, A. N. Shiryaev


Full text: PDF file (490 kB)

Bibliographic databases:

Citation: V. I. Arkin, V. A. Kolemaev, A. N. Shiryaev, “On the determination of optimal controls”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 21–25

Citation in format AMSBIB
\Bibitem{ArkKolShi64}
\by V.~I.~Arkin, V.~A.~Kolemaev, A.~N.~Shiryaev
\paper On the determination of optimal controls
\inbook A~collection of papers on the theory of probability
\serial Trudy Mat. Inst. Steklov.
\yr 1964
\vol 71
\pages 21--25
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=176869}
\zmath{https://zbmath.org/?q=an:0201.47802}


Linking options:
  • http://mi.mathnet.ru/eng/tm1594
  • http://mi.mathnet.ru/eng/tm/v71/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:192
    Full text:113

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021